# SDR NOCA01906

- Difficulty date: February 23, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH RED LAMP AT AFT GALLEY INOP.  RE-LAMPED, OPS CHECK NORMAL.
